×

CR submanifolds of a Kaehler manifold. II. (English) Zbl 0368.53041


MSC:

53C40 Global submanifolds
53C55 Global differential geometry of Hermitian and Kählerian manifolds
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Aldo Andreotti and C. Denson Hill, Complex characteristic coordinates and tangential Cauchy-Riemann equations, Ann. Scuola Norm. Sup. Pisa (3) 26 (1972), 299 – 324. · Zbl 0256.32006
[2] Aurel Bejancu, \?\? submanifolds of a Kaehler manifold. I, Proc. Amer. Math. Soc. 69 (1978), no. 1, 135 – 142. · Zbl 0368.53040
[3] Aurel Bejancu, On integrability conditions on a CR submanifold, An. Ştiinţ. Univ. ”Al. I. Cuza” Iaşi Secţ. I a Mat. (N.S.) 24 (1978), no. 1, 21 – 24. · Zbl 0409.53038
[4] Bang-yen Chen, Geometry of submanifolds, Marcel Dekker, Inc., New York, 1973. Pure and Applied Mathematics, No. 22. · Zbl 0262.53036
[5] Bang-yen Chen and Huei Shyong Lue, On normal connection of Kaehler submanifolds, J. Math. Soc. Japan 27 (1975), no. 4, 550 – 556. · Zbl 0298.53018
[6] Kentaro Yano and Shigeru Ishihara, The \?-structure induced on submanifolds of complex and almost complex spaces, Kōdai Math. Sem. Rep. 18 (1966), 120 – 160. · Zbl 0141.19802
[7] V. Oproiu, Varietá di Cauchy-Riemann, Istituto di Matematica dell Universita di Napoli, Relatione N.20, 1972.
[8] Ricardo Nirenberg and R. O. Wells Jr., Approximation theorems on differentiable submanifolds of a complex manifold, Trans. Amer. Math. Soc. 142 (1969), 15 – 35. · Zbl 0188.39103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.